Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Is there any allergic reaction of excedrin ?

i took excedrin last night before going to bed i awoke his morninig both my eyes are swoolen and i have some bumps on my skin -does it contain any ingredients that are in pencillin
Asked On : Wed, 6 Apr 2011
Answers:  4 Views:  580
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
hi , welcome to HCM,
YOU SEEMS TO BE ALLERGIC TO THIS MEDICINE so keep a record of this medicine & dont have this again ever.
consult your doctor & get the substitute of it...
take care...
Answered: Mon, 1 Aug 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
This drug contains paracetamol, aspirin and caffeine. You could be allergic to any of these drugs. You can take a tablet phenaragan or cetrizine for relief and consult your doctor about this to get the medicine changed.
Answered: Sat, 30 Jul 2011
I find this answer helpful
General & Family Physician Dr. Jitender Chauhan's  Response
Hello, welcome to HCM. Excedrin contains a combination of acetaminophen, aspirin, and caffeine. It doesnt contain penicillin as per your query. You must be allergic to one of the components of it. You should take a note of it and always tell your doctor in future before taling any medication. You can take tab cetrizine twice daily till your symptoms get relieved or visit a doctor if symptoms persist for long. Wish you good health.
Answered: Thu, 11 Aug 2011
I find this answer helpful
  User's Response
Use the following Ayurvedic medicine to control this allergic reaction and detoxify your body.
Haridrakhandam granules 1 teaspoon thrice daily before food.
Brihat triphala churna 1 teaspoon with a glass hot water at bedtime.
Strict vegetarian diet.
Answered: Wed, 6 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor